# SDR P5CA9600377

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE HAS SURFACE CORROSION ON THRUST REVERSER SLEEVE AT RT UPPER JACKSCREW BARREL NUT HOLES.  REMOVED LEVEL ONE CORROSION AND TREATED IAW SRM 51-10-01.
